Skin Care Talk banner

1 - 3 of 3 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I'm only looking for opinions, not a diagnosis here. So no need to tell me to "see a dermatologist".

For the past several months I have had these 2 itchy, bumpy blotchy things on my face. One on each cheek..near my hairline. They will NOT go away no matter what I do. I take fish oil, I eat well, I drink plenty of water, and I have a great skincare routine. I have been told by several people, several different things. One said it looked like acne, another said eczema, a third said an allergic reaction. The odd thing is, the blotchy things on my face seem to...change. Sometimes it looks just like acne..then its starts to look more like eczema. On one cheek it looks more red sometimes, then it looks flesh colored.

I have been putting differen gel on it, and eczema cream like crazy. Then I realized I am probably making it worse because I know different gel irritates eczema...and eczema cream can irritate acne. The pics are in my profile in the "about me" section, please look.
 

·
Administrator
Joined
·
33,849 Posts
Because you say it itches.......I am not sure that it is acne. BUT, it doesn't look like eczema either.

Yes forsure stop with the Differin and the eczema cream. Also, what other kind of skincare are you using. Cleansers, lotions, sunscreens, makeup, etc? You could be having a reaction to a certain product you are using.
 

·
Registered
Joined
·
3 Posts
Discussion Starter · #3 ·
Because you say it itches.......I am not sure that it is acne. BUT, it doesn't look like eczema either.

Yes forsure stop with the Differin and the eczema cream. Also, what other kind of skincare are you using. Cleansers, lotions, sunscreens, makeup, etc? You could be having a reaction to a certain product you are using.
Thanks for responding


If it didn't itch, would you say it looked like acne to you? The products I use consistently are: Cetaphil scentless face wash, Neutrogena healthy skin anti age cream, MD formulations salt scrub twice a week. The only thing that could be contributing to my problem is the Neutrogena anti age cream. It has retinol in it, and I know that is harsh for sensitive skin like mine. The other 2 products I have been using for a very long time with no problems.

The thing is, I think I know what is causing my skin problem. I was prescribed Adderall last January. A few months later I noticed I was growing abnormal peach fuzz on my face/body(gross I know). I didn't think it was my medication at first because it happened several months after I had been taking it. Then about a month or 2 after the facial hair, I started getting skin problems. I know Adderall can mess with your hormones and many people have gotten acne from it. BUT my mother is insisting it isn't acne, and that it looks like an "allergic reaction to something".

For the past few months I have been in a worse mood, and I have had bad sleeping problems (not due to Adderall). I don't know if my mood/lack of exercise and sleep- could be contributing to the problem or not. I can't go off my medication until I have tried everything else possible to fix it first. So I'm just trying to find out what it is on my face, so I can fix it. I hope someone can tell me what it looks like to them.
 
1 - 3 of 3 Posts
Top